Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An asymptotically nonexpansive commutative semigroup with no fixed points


Author: Daryl Tingley
Journal: Proc. Amer. Math. Soc. 97 (1986), 107-113
MSC: Primary 47H20; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1986-0831397-9
MathSciNet review: 831397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of an asymptotically nonexpansive commutative semigroup with no fixed points is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20, 47H10

Retrieve articles in all journals with MSC: 47H20, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831397-9
Keywords: Fixed point, nonexpansive, cone, semigroup
Article copyright: © Copyright 1986 American Mathematical Society